

WVPA (INDIA) CONFERENCE 2024 15 - 16 February, 2024



## Avian Health : Challenges and Opportunities

## Programme

DAY-1 (15 February 2024)		
Inaugural Programme	09.00-10.30 AM (90 Minutes) Venue: ICAR-NIANP Auditorium	
09.00 -09.30 AM	Registration & Assembly In the Auditorium, ICAR-NIANP	
09.30-09.35 AM	Welcome Address by <b>Dr Jeetendra Verma</b> , President WVPA (India)	
09.35-09.40 AM	Address by <b>Dr Prof Sjaak de Wit</b> , President WVPA (Global), The Netherlands	
09.40-09.45 AM	Address by Dr Raghavendra Bhatta, Deputy Director General (AS), ICAR, New Delhi	
09.45-09.55 AM	Address by Dr J Radhakrishnan, IAS, Additional Chief Secretary & Commissioner, Greater Chennai	
09.55-10.05 AM	Address by Dr Himanshu Pathak, Secretary DARE & Director General, ICAR, New Delhi	
10.05-10.25 AM	Address by Shri M Venkaiah Naidu, Former Hon'ble Vice President of India	
10.25-10.30 AM	Vote of Thanks by Dr NKS Gowda, Director (Acting), ICAR-NIANP, Bengaluru	
10.30-11.00 AM	High Tea	
Technical Session I	11.00 AM – 01.15 PM (135 Minutes) Venue: ICAR-NIANP Auditorium	
Chair: Dr H Rahman	Co-Chairs: Dr A Dhali, Dr Shirish Nigam	
Rapporteurs: Dr V Gowt		
11.00-11.20 AM	Keynote Address Dr Naveen Pashuparthy	
11.20-11.30 AM	Felicitation of Invited Dignitaries and Sponsors	
11.30-11.50 AM	IB Vaccination, Getting the best out of it- Prof Sjaak de Wit	
11.50-12.10 PM	The Burden and Mitigation of Antimicrobial Resistance- Dr Nagendra Hegde	
12.10-12.30 PM	Emerging Transboundary Diseases of Poultry-Challenges in their Diagnosis and Control – <b>Dr RN</b> <b>Srinivasa Gowda</b>	
12.30-12.50 PM	How Technology is Transforming the Food Industry – Dr Yadu Nandan	
12.50-01.15 PM	Discussion with all speakers on stage	
Poster Session I	11.30-01.15 PM Venue: Outside ASRB Online Examination Hall	
01.30-02.30 PM	Lunch	
Technical Session II	02.30-04.00 PM (90 Minutes) Venue: ICAR-NIANP Auditorium	
Chair: Dr A K Tiwari Co-Chairs: Dr Nagalakshmi, Dr Selvam Kannan		
	Goyal, Dr Deepashree Desai Moderator: Dr A Mech	
02.30-02.50 PM	Avian Influenza: Still a Global Challenge for Poultry Industry and Public Health – <b>Dr Md. Rafiqul</b> Islam	
02.50-03.10 PM	Immunity: Exploitation of Fundamental Knowledge for the Better Health – Dr Jagadish Bayry	
03.10-03.30 PM	Salmonella Prevention by S/MCFA – Prof Pavel Horky	
03.30-03-50 PM	Nutritional Strategies to Deal with Challenge Factors in Poultry Dr Marisabel Caballero	
03.50-04.00 PM	Discussion with all speakers on stage	
Poster Session II	02.30-03.45 PM Venue: Outside ASRB Online Examination Hall	
04.00-04.15 PM	Tea Break	
Technical Session III	04.15-05.25 PM (70 Minutes) Venue: ICAR-NIANP Auditorium	
Chair: Dr Aniket SanyalCo-Chairs: Dr Atul P Dhok, Dr Shyam Vane		
	p Deshpande, Dr Sangeeta Sharma Moderator: Dr N M Soren	
04.15-04.35 PM	Intestinal Diseases Control for Breeders <b>Dr Myeong Seob Kim</b> (Allen)	
04.35-04.55 PM	Natural Antiviral Solutions – Their Efficacy and Potential Against ND and IB in Poultry <b>Dr Pradeep</b> Linge	
04.55-05.15PM	Food Safety and Standards for Poultry Meat: Way Forward Dr Amit Sharma	

05.15-05.25 PM	Discussion with all speakers on stage
06.15-07.15 PM	Cultural Programme, Venue : ICAR-NIANP Auditorium
07.30-09.00 PM	Dinner, Venue: Open Lawn in front of CLAR

## DAY-2 (16 February 2024)

DAT-2 (10 February 2024		
Technical Session IV	09.30-10.45 PM (75 Minutes) Venue: ICAR-NIANP Auditorium	
Chair: Dr A S Yadav	Co-Chairs: Dr R Amutha, Dr Chandan	
Rapporteurs: Dr AK Jhirwal, Dr Jaydip Rokde Moderator: Dr D Rajendran		
09.30-09.50 AM	Mycotoxicoses - a Growing Concern for Avian Health <b>Dr Guanlin Wang</b>	
09.50-10.10 AM	Pakistan Poultry Industry: Current Challenges and Opportunities Dr Muhammad Kashif Saleemi	
10.10-10.30 AM	Innovative HVAC System for Poultry Research: A True Environment Control Housing Systems – Dr Sandeep Gupta	
10.30-10.45 AM	Discussion with all speakers on stage	
Poster Session III	09.30-10.45 AM Venue: Outside ASRB Online Examination Hall	
10.45-11.15 AM	Tea Break	
Technical Session V	11.15-12.30 PM (105 Minutes) Venue: ICAR-NIANP Auditorium	
Chair: Dr A S Ranade	Co-Chairs: Dr V Malathi	
Rapporteurs: Dr Manish		
11.15-11.35 AM	Molecular Diagnosis of Poultry Diseases: The Futuristic Approach for Next Gen Poultry Production - <b>Dr Sayantani Sihi Arora</b>	
11.35-11.55 AM	Inclusion Body Hepatitis in Broilers - Understanding the Landscape, Current Scenario and Strategic Control Programme in India <b>Dr Piruthiviraj Kumar</b>	
11.55-12.15 PM	Need of Strain Characterization of Probiotics in Poultry Dr Susim Mukul Ray	
12.15-12.35 PM	Advances in Phytogenic Feed Additive Research <b>Dr Bharathi B</b>	
12.35-01.00 PM	Discussion with all speakers on stage	
Student's Elocution	11.15-12.30 PM (75 Minutes) Venue: ICAR-NIANP Mini Auditorium	
Chairman: Dr Pankaj Shukla, Members: Dr K Premavalli, Dr Amitav Bhattacharya, Dr Gopal Reddy, Mr Neeraj Srivastava		
1.00-02.00 PM	Lunch	
Valedictory Program	03.30-05.00 PM (100 Minutes) Venue: ICAR-NIANP Auditorium	
02.10-02.20 PM	Welcome Address by <b>Dr Jeetendra Verma,</b> President WVPA (India)	
02.20-02.35 PM	Address by an Industry Representative	
02.35-02.50 PM	Remarks by <b>DR N K S Gowda</b> , Director (Acting), ICAR-NIANP, Bengaluru	
02.50-03.10 PM	Address by the Guest of Honour Dr Raghavendra Bhatta, DDG (AS), ICAR, New Delhi	
03.10-03.30 PM	Address by the Guest of Honour <b>Dr Habibar Rahman</b> , Former DDG (AS), ICAR, New Delhi & Regional Representative, South Asia, ILRI, New Delhi	
03.30-04.00 PM	Distribution of Awards & Address by the Chief Guest <b>Dr O P Chaudhary</b> , Joint Secretary, DADF, New Delhi	
04.00-04.10 PM	Vote of Thanks by <b>Dr P K Malik</b> , Organizing Secretary, WVPA(India) Conference 2024	
04.10 PM	High Tea	